# SDR DL72W970919

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8 CRACKED INSIDE VERT STAB RT SIDE FIN STA 133.800.  REPAIRED PER M/M 55-30-0.
